zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Perron’s theorem for linear impulsive differential equations with distributed delay. (English) Zbl 1101.34065
The authors show that under a Perron condition, the trivial solution of a linear impulsive differential equation with distributed delay is uniformly asymptotically stable.

34K45Functional-differential equations with impulses
34K20Stability theory of functional-differential equations
34K06Linear functional-differential equations
Full Text: DOI
[1] Angelova, J.; Dishliev, A.; Nenov, S.: I-optimal curve for impulsive Lotka -- Volterra predator -- prey model. Comput. math. Applic. 43, No. 10 -- 11, 1203-1218 (2002) · Zbl 1007.34008
[2] Anokhin, A.; Berezansky, L.; Braverman, E.: Exponential stability of linear delay impulsive differential equations. J. math. Anal. appl. 193, 923-941 (1995) · Zbl 0837.34076
[3] Azbelev, N. V.; Berezanskii, L. M.; Simonov, P. M.; Chistyakov, A. V.: Stability of linear systems with time lag. Differential equations 23, 493-500 (1987) · Zbl 0652.34079
[4] Bellman, R.; Cooke, K. L.: Differential-difference equations. (1963) · Zbl 0105.06402
[5] Berezansky, L.; Braverman, E.: Boundedness and stability of impulsively perturbed systems in a Banach space. Int. J. Theoret. phys. 33, 2075-2091 (1994) · Zbl 0814.34047
[6] Bohl, P.: Riene angew math.. 144, 284-318 (1913)
[7] Gusarenko, S. A.; Domoshnitskii, A. I.: Asymptotic and oscillational properties of first order linear scalar functional differential equations. Differential equations 25, 1480-1491 (1989) · Zbl 0726.45011
[8] Halanay, A.: Differential equationsstability, oscillations, time lags. (1966) · Zbl 0144.08701
[9] Halanay, A.; Wexler, D.: Qualitative theory of impulsive systems. (1968) · Zbl 0176.05202
[10] Hale, J. K.; Lunel, R. M. V.: Introduction to functional differential equations. (1966) · Zbl 0787.34002
[11] Kreyszig, E.: Introductory functional analysis with applications. (1989) · Zbl 0706.46001
[12] Liu, X.; Ballinger, G.: Boundedness for impulsive delay differential equations and applications to population growth models. Nonlinear anal. 53, No. 7 -- 8, 1041-1062 (2003) · Zbl 1037.34061
[13] Nieto, J. J.: Impulsive resonance periodic problems of first order. Appl. math. Lett. 15, No. 4, 489-493 (2002) · Zbl 1022.34025
[14] Perron, O.: Die stabilitatsfrage bei differentialgleichungen. Math. Z. 32, 703-728 (1930) · Zbl 56.1040.01
[15] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003
[16] Sun, J.; Zhang, Y.; Wu, Q.: Less conservative conditions for asymptotic stability of impulsive control systems. IEEE trans. Automat. control 48, No. 5, 829-831 (2003)
[17] Tang, S.; Chen, L.: Global attractivity in a food-limited population model with impulsive effects. J. math. Anal. appl. 292, No. 1, 211-221 (2004) · Zbl 1062.34055
[18] Tian, Y. P.; Yu, X.; Chua, O. L.: Time-delayed impulsive control of chaotic hybrid systems. Internat. J. Bifur. chaos appl. Sci. eng. 14, No. 3, 1091-1104 (2004) · Zbl 1129.93515
[19] Tyshkevich, V. A.: A perturbations -- accumulation problem for linear differential equation with time lag. Differential equations 14, 177-186 (1978) · Zbl 0409.34073
[20] Zhang, S.; Dong, L.; Chen, L.: The study of predator -- prey system with defensive ability of prey and impulsive perturbations on the predator. Chaos solitons fractals 23, No. 2, 631-643 (2005) · Zbl 1081.34041